# SDR SIMA20180622005

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 33,567 hours, 28,814 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 19000 FT,  ODOR  ELECTRICAL WHILE IN VMC.  COMPLIED WITH FIM 1-20-00-810-801.  INSPECTED & OPERATED THE SENSOR, HEATING PACKS, RECIRCULATION, GASPERS, WINDSHIELD HEAT, COCKPIT LIGHTING & DISPLAYS. NO DEFECTS OR ODORS NOTED.
